# SDR SIMA20170713001

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 42,464 hours, 37,629 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Brake Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD BRAKE INDICATOR IS HOT,  BRAKE OVERHEAT ON EICAS.  PERFORMED GVI OF MLG OF OVERHEAT CONDITION. NO DEFECTS NOTED.  FOUND NR 2 BRAKE TEMP SENSOR CONNECTOR LOOSE. CLEANED AND SECURED THE CONNECTOR IAW AMM 32-47-01. OPS CHECKED GOOD. NO DEFECTS WERE NOTED.
